MathSciNet Relay Station
MathSciNet bibliographic data
MR2465829 (2009j:35193) 35K57 (34K30 35B40 35K15 35Q51 35R10 92D25)
Wang, Zhi-Cheng; Li, Wan-Tong; Ruan, Shigui Entire solutions in bistable reaction-diffusion equations with nonlocal delayed nonlinearity. Trans. Amer. Math. Soc. 361 (2009), no. 4, 2047–2084.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement